# SDR COEA2016010705801

- Difficulty date: January 7, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: S53371307202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING FWD FUSELAGE RT UPPER PANEL, FRAME 16 - 17, STRINGER 10A - 11.  DOUBLER REPAIR IAW SRM 530000-300-803-A01.
